# SDR ASOA2019060435072

- Difficulty date: May 30, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 41,567 hours, 31,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744436
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION SEAT 18CD UPPER SIDE WALL EXIT SIGN INOP. MX R/R SIGN WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
